# SDR AALA20120411016

- Difficulty date: April 5, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 56,777 hours, 19,571 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP BLEND WITH BLIND FASTENER ON NUMBER 3 SLAT UPPER SKIN AT INBOARD DRIVE TRACK.  INSTALLED DOUBLER REPAIR PER AARD 57-43-00-1.
